MathSciNet Relay Station
MathSciNet bibliographic data
MR1446557 (98a:11054) 11F25 (11F75)
Scholl, A. J. On the Hecke algebra of a noncongruence subgroup. Bull. London Math. Soc. 29 (1997), no. 4, 395–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement